# SDR 20000531SH012

- Difficulty date: May 12, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N49TD
- Make and model: Cessna 421C
- Aircraft serial: 421C0025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 95001260102
- Condition: Ruptured
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE AT 13,000 FEET, PILOT NOTICED HYDRAULIC ANNUNCIATOR FLICKERING.  WITHIN 2-3 MINUTES, PILOT HAD COMPLETE HYDRAULIC FAILURE.  PILOT DEPLOYED LANDING GEAR IMMEDIATELY AND STARTED DESCENT.  HE GOT 3 GREEN AND CONTINUED DOWN.  LANDED WITH NO MISHAP.  UPON INSPECTION, FOUND ACTUATOR UP, HOSE RUPTURED.  PART WAS REPLACED WITH NEW PART. (X)
